# SDR IXXA20250811044

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 107,746 hours, 19,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79606
- Condition: Inoperative
- Location: Zone 200
- Part time: 107,746 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L9801, L9803 AND THE EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. FAULT PLACED ON MAINTENANCE DEFERRAL 65186, CATEGORY D DUE ON 10 DECEMBER 2025. REMOVED AND REPLACED EMERGENCY BATTERY AND POWER SUPPLY IN FORWARD POSITION IN ACCORDANCE WITH BOEING 767 AIRCRAFT MAINTENANCE MANUAL 33-51-07. OPERATIONAL CHECK GOOD. DEFERRAL 65186 CLEARED.
